# SDR SWAA2018062623064

- Difficulty date: June 10, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 65,522 hours, 38,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557457
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER LOOSE.  SECURED COVER PER MM.
